Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two UC-sets whose union is not a UC-set


Author: John J. F. Fournier
Journal: Proc. Amer. Math. Soc. 84 (1982), 69-72
MSC: Primary 43A46; Secondary 42A55
MathSciNet review: 633280
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the union of two sets of uniform convergence need not be a set of uniform convergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46, 42A55

Retrieve articles in all journals with MSC: 43A46, 42A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0633280-7
PII: S 0002-9939(1982)0633280-7
Article copyright: © Copyright 1982 American Mathematical Society